Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bounds on alternating surgery slopes

Duncan McCoy

Algebraic & Geometric Topology 17 (2017) 2603–2634
Bibliography
1 K L Baker, Small genus knots in lens spaces have small bridge number, Algebr. Geom. Topol. 6 (2006) 1519 MR2253458
2 J L Brown Jr., Note on complete sequences of integers, Amer. Math. Monthly 68 (1961) 557 MR0130207
3 J H Conway, N J A Sloane, Low-dimensional lattices, VI : Voronoĭ reduction of three-dimensional lattices, Proc. Roy. Soc. London Ser. A 436 (1992) 55 MR1177121
4 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. 125 (1987) 237 MR881270
5 R Fintushel, R J Stern, Constructing lens spaces by surgery on knots, Math. Z. 175 (1980) 33 MR595630
6 J Gibbons, Deficiency symmetries of surgeries in S3, Int. Math. Res. Not. 2015 (2015) 12126 MR3456716
7 C M Gordon, Dehn surgery and satellite knots, Trans. Amer. Math. Soc. 275 (1983) 687 MR682725
8 J E Greene, Lattices, graphs, and Conway mutation, Invent. Math. 192 (2013) 717 MR3049933
9 J E Greene, The lens space realization problem, Ann. of Math. 177 (2013) 449 MR3010805
10 J E Greene, Donaldson’s theorem, Heegaard Floer homology, and knots with unknotting number one, Adv. Math. 255 (2014) 672 MR3167496
11 J E Greene, L-space surgeries, genus bounds, and the cabling conjecture, J. Differential Geom. 100 (2015) 491 MR3352796
12 J A Hoffman, There are no strict great x–cycles after a reducing or P2 surgery on a knot, J. Knot Theory Ramifications 7 (1998) 549 MR1637581
13 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
14 D Matignon, N Sayari, Longitudinal slope and Dehn fillings, Hiroshima Math. J. 33 (2003) 127 MR1966655
15 D McCoy, Surgeries, sharp 4–manifolds and the Alexander polynomial, preprint (2014) arXiv:1412.0572
16 D McCoy, Non-integer surgery and branched double covers of alternating knots, J. Lond. Math. Soc. 92 (2015) 311 MR3404026
17 D McCoy, Alternating knots with unknotting number one, Adv. Math. 305 (2017) 757 MR3570147
18 J M Montesinos, Seifert manifolds that are ramified two-sheeted cyclic coverings, Bol. Soc. Mat. Mexicana 18 (1973) 1 MR0341467
19 L Moser, Elementary surgery along a torus knot, Pacific J. Math. 38 (1971) 737 MR0383406
20 Y Ni, Z Wu, Cosmetic surgeries on knots in S3, J. Reine Angew. Math. 706 (2015) 1 MR3393360
21 B Owens, S Strle, Immersed disks, slicing numbers and concordance unknotting numbers, Comm. Anal. Geom. 24 (2016) 1107 MR3622316
22 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
23 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
24 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
25 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
26 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
27 J Rasmussen, Lens space surgeries and a conjecture of Goda and Teragaito, Geom. Topol. 8 (2004) 1013 MR2087076
28 L Watson, A surgical perspective on quasi-alternating links, from: "Low-dimensional and symplectic topology" (editor M Usher), Proc. Sympos. Pure Math. 82, Amer. Math. Soc. (2011) 39 MR2768652